MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 2 EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 2 EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S722
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker was suspected to be exhibiting premature battery depletion.A save to disk was sent in for engineering analysis and it was confirmed that there was an increase in power consumption.Boston scientific technical services recommended device replacement because of this anomaly.No adverse patient effects were reported.This device remains in service.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Please refer to b5 describe event or problem for more information regarding the specific circumstances of this event.
 
Event or Problem Description
It was reported that this pacemaker was suspected to be exhibiting premature battery depletion.A save to disk was sent in for engineering analysis and it was confirmed that there was an increase in power consumption.Boston scientific technical services recommended device replacement because of this anomaly.Subsequently, this device was explanted and replaced with a competitor device.No additional adverse patient effects were reported.

Brand Name
ALTRUA 2 EL DR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key13329640
Report Number2124215-2021-40104
Device Sequence Number13864738
Product Code LWP
UDI-Device Identifier00802526559365
UDI-Public00802526559365
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N970003/S167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/21/2017
Device Model NumberS722
Device Catalogue NumberS722
Device Lot Number700094
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/08/2021
Supplement Date Received by Manufacturer01/28/2022
Initial Report FDA Received Date01/22/2022
Supplement Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown